# SDR SWIA200312684

- Difficulty date: December 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 12,718 hours, 18,920 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 6149
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 8,190 hours, 9,918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL NOT CAPTURE OR HOLD ALTITUDE USING EITHER LEFT OR RIGHT FLIGHT DIRECTOR.  FLIGHT DIRECTORS APPEAR TO WORK, BUT AP WANDERS OFF.  REPLACED ELEVATOR SERVO WITH SERVICEABLE UNIT.  BOTH APS & CPS CHECKED GOOD IAW MM 22-11-00.
